Aa
Aa
A
A
A
Close
Avatar universal

Sandman I hope you can answer

Well I did it again! I took too much Aderall over the last 2 weeks. Anywhere from 15 to 30 more mgs than I was supposed to. I am taking 30 mgs xr once a day and just wanted the extra boost to do stuff. I told my physc and I feel like this is addictive behavior. He is willing to keep me on it because it has helped so much. It has been 2 days taking the right meds now but my anxiety is horrible. I am having panic attacks like crazy. Is this normal and if so how long does it last?? I am still having really bad heart palps after the Aderall wears off, but not while I am taking it. To top it off, i have a varicose vein that is starting to hurt and now I am thinking that I have a blood clot in my leg from that! Can that happen?? I am going to doctor tomorrow to see what is going on with it. Is all this just anxiety from abusing the Aderall?? I did it for about 2 weeks. Please don’t tell me how stupid i am for abusing it. I know I am. It won’t happen again, as I already have things in place to ensure that. Thanks for always answering
1 Responses
Sort by: Helpful Oldest Newest
189897 tn?1441126518
COMMUNITY LEADER
It is possible that 30mgs is not enough for you.  Everybody is different.  If you have a fast burn rate....you may be burning through the Adderall in 6 hours and that is why you are taking the extra dose.   I have got to go back and read some of your earlier posts, but it sounds like you have not yet hit the right dosage for you.   Its is trial and error.   And something you need to talk to your psyc about.   If you are feeling fine till mid afternoon, then the panic attacks etc. start, then this would be a sign that your dose is not enough.
  I have got more info on this that I will send to you.  Gotta run off to a doctors appointment , but will get back to you.
Helpful - 0
1 Comments
Great thank you. I feel like I am taking too much. I only get the panic feeling when I take a lot more than. I should and then stop. It’s like a withdrawal
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?